# SDR YENA2022041200363

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 01123
- Aircraft time: 82,884 hours, 30,933 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION TRAILING EDGE UPPER SKIN LOWER AREA AT LEVEL RIB 7A ON LH WING; REF: ARM W/O 2022-67/1 N/R 2022-132414 FOUND WITHIN LIMITS IAW A320-SRM 57-21-11-283-007, TABLE 001. THIS REPAIR IS CATEGORY A, MAJOR REPAIR
